| Model Number |
72404433 |
| Medical Device Problem Codes |
Inflation Problem (1310); Mechanical Problem (1384); Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404156, serial number: n/a, batch/lot number: 1100531001, model/catalog description: reservoir 100 ml pc/iz, unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly and exhibited inflation issues.A surgical intervention was subsequently performed, during which it was noted that, during the initial implantation, the right cylinder appeared to have been improperly positioned.Additionally, the pump was found to be positioned high within the scrotum.The ipp was explanted.There were no patient complications reported.